# SDR HEEA064381

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 23062750
- Condition: Cracked
- Location: Nr 1
- Part time: 825 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE RUBBING ON SHUTDOWN.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED AND SEPARATED FROM INNER BAND BEYOND OVERHAUL MANUAL LIMITS ON NR 1 NOZZLE SHIELD DOME.  INSTALLED NEW PART.
